Deakin University
Browse

File(s) under permanent embargo

Delay-distribution-dependent stability criteria for neural networks with time-varying delays

journal contribution
posted on 2023-10-25, 23:27 authored by Lakshmanan Shanmugam, A Manivannan, P Balasubramaniam
This paper investigates the delay-probability-distribution-dependent stability problem for a class of neural networks with time-varying delays. The probabilistic delay satisfies a certain probability distribution. By introducing a stochastic variable with a Bernoulli distribution, the neural networks with random time delays is transformed into one with deterministic delays and stochastic parameters. Based on the Lyapunov-Krasovskii functional, a novel delay-probability-distribution-dependent sufficient condition in the form linear matrix inequality (LMI) such that delayed neural networks are globally asymptotically stable in the mean square. Numerical examples are given to illustrate the effectiveness of the proposed method. © 2012 Watam Press.

History

Journal

Dynamics of continuous, discrete and impulsive systems series a: mathematical analysis

Volume

19

Pagination

Jan-14

Location

Waterloo, Ont.

ISSN

1492-8760

Language

eng

Copyright notice

2012, Watam Press

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC